MathSciNet Relay Station
MathSciNet bibliographic data
MR1418221 11R27 (11R80)
Marko, F. On the existence of $p$-units and Minkowski units in totally real cyclic fields. Abh. Math. Sem. Univ. Hamburg 66 (1996), 89–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement